# SDR 9JLA2022107121998

- Difficulty date: July 7, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N512KS
- Make and model: Amd FALCON900EX
- Aircraft serial: 217
- Aircraft time: 1,973 hours, 1,248 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 76493210
- Part serial: 0763
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE LEFT WING OUTBOARD FUEL PROBE FAILED CAUSING THE FLIGHT TO BE CANCELLED. THE MAINTENANCE TEAM TROUBLESHOT AND REMOVED AND REPLACED THE LEFT OUTBOARD FUEL PROBE WITH A SERVICEABLE UNIT PER THE AIRCRAFT AMM. OPS AND LEAK CHECKS SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
